# SDR DALA2017052304102

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 44,719 hours, 30,334 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Bs 408
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER FUSELAGE, FWD CARGO DOOR FRAME, BS 408 TO 434.5, LONGERON 18R, UPPER SILL, LOWER CUSP WEB PANEL.  REPAIRED IAW SRM 53-00-55-2R-4 .
